# SDR AALA201511279013

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 17,215 hours, 8,831 cycles
- Engine: Cfmint CFM565B4
- Engine time: 20,849 hours, 8,745 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 3370751050
- Part serial: 10275
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 40,997 hours, 17,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED, ON CLIMB OUT, HIGH ENG OIL TEMPERATURE FOLLOWED BY ENG OIL QTY & TEMP INDICATION FAILURE.  ENG 1 SHUTDOWN IAW ECAM.  REPLACED OIL QTY TRANSMITTER & LUBE PUMP.  ACCOMPLISHED POWER ASSURANCE RUN AMM TASK 71-00-00-710-008-B.  ALL ENG OIL PARAMETERS CHECKED NORMAL, TEMPERATURE, QTY & PRESS CHECKED GOOD.  SEE AALA201511279014 FOR ADDITIONAL PART INFORMATION.
